Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Unconsciousness, continuous head spinning. No improvement after taking vertin tab. Guidance for further medication?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
Hi Doctor,
I was become unconscious about 20 days back on the street. After 20 sec time I become ok and from then my head is spinning continuesly. When I consulted my physician he gave me Vertin 8mg tablet which is not worked. Then I consulted ENT specialist as per my doc suggestions and he also suggested same tablet for about 20 days. But still my problem is not solved. Please guide me on this.

Posted Sat, 2 Jun 2012 in Brain and Spine
Answered by Dr. Pragnesh Vachharajani 39 minutes later

Thanks for posting your query.

From the complain that you had and medicines prescribed by the doctors it seems that you are having vertigo.

In human body the balance of the body is controlled by brain and a mechanism in ear. When there are some disturbances in ear mechanism or brain it can lead to giddiness and fall that you had.

The primary impression seems to by both the doctors is of vertigo due to ear problem.

The problem might have occurred due to many possible reasons like, cough cold, some jerky movements of head, ear infection etc.In some cases no cause is found.

Normally you should have responded to medicines given to you by now. Some minor problem can persist with medicines and you can have occasional giddiness.

In case you have problem to the extent that it affect your daily routine,

1.     Please go back to physician and discuss with him. He may advise some investigation as per need.
2.     Alternatively you can consult a neurophysician and get your self examined and treated and to look for some other cause of giddiness.

In mean time please do following,

1. be careful while you drive
2. Take light diet
3. Move your head slowly and avoid jerky movements.

I hope this helps.

Please write again if you have something more to ask,in case of no queries,please accept the answer.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor